# SDR 2021FA0000041

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: General aviation
- Aircraft: N99439
- Make and model: Cessna 207A
- Aircraft serial: 207000757
- Aircraft time: 26,242 hours
- Engine: Cont IO520F
- Engine time: 1,182 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pin
- Part number: 643626101
- Condition: Worn
- Location: Counterweight
- Part time: 1,182 hours, 1,182 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT STOP THROWING ALTERNATOR BELTS. FOUND REAR COUNTERWEIGHT PIN AND CHEEK BUSHINGS AS WELL AS COUNTERWEIGHT BUSHINGS EXTREMELY WORN OUR OF SERVICE LIMITS.
